# SDR JIKA2014090901

- Difficulty date: September 9, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N346AF
- Make and model: Beech 1900C
- Aircraft serial: UC71
- Aircraft time: 38,305 hours, 37,494 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402524
- Part serial: 10126R5588
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT AT 20,000 FEET PILOT & FIRST OFFICER HEARD A LOUD BANG.  FIRST OFFICER NOTICED THE RT WINDSHIELD HAD SHATTERED.  PILOT DECLARED AN EMER & RECEIVED VECTORS TO DIVERT, PILOT LANDED WITHOUT FURTHER INCIDENT.  R & R RT WINDSHIELD IAW MM.  TIME IN SERVICE & CYCLES IN SERVICE FOR WINDSHIELD UNKNOWN.
